# SDR CALA9801712

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT SCREW IN FLOOR PANEL AT AFT CARGO COMPARTMENT DOOR ENTRANCE.  THE FLOOR PANEL WAS REMOVED IAW SRM 51-30-2.  A REPAIR WAS INSTALLED IAW SRM 51-30-2, 51-10-2, AND MM 51-20-11.  THE FLOOR PANEL WAS REINSTALLED IAW SRM 51-30-2.
